| Model Number |
CLV-190 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the light source was dim.It is unknown when the issue occurred.There were no reports of patient involvement.
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, as the device was not returned to olympus, the root cause of the reported event is unable to be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The event occurred at the end of an unspecified endoscopic procedure.There were no reports or patient harm.